# SDR MASA2011061703045

- Difficulty date: June 16, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 20,698 hours, 16,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERM PAX DOOR OUTER HANDLE CAUTION IN FLT.  R2 PX107
